# SDR DL757002269

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,306 hours, 22,224 cycles
- Engine: Pwa PW2037
- Engine time: 44,448 hours, 23,378 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT -L ENG SEC CONT- MSG DISPLAYED ON EICAS.  EPCS ASSOCIATED MSGS -S EEC- -EEC- -S275-16- AND -275-19-.  REPLACED L EEC AS PER MM.  TEST OK.  L EEC PB SYS INSP AND CLEANING PERFORMED AS PER MM.
